# SDR CA190405016

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 24,338 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Roll Pin
- Part number: UNKNOWN
- Condition: Migrated
- Location: Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON 02-APR-2019 DURING TAXI TO THE RUNWAY, THE AIRCRAFT C/O A GROUND TURN-BACK AND RETURN TO BLOCKS DUE TO FLAPS STUCK BETWEEN 15 AND 35 DEGREES.  MAINTENANCE CREW FOUND THE LH #2 FLAP ACTUATOR TO BE SEIZED. UPON FURTHER INSPECTION THE FLAP ACTUATOR ROLL PIN WAS FOUND TO BE DISLODGED AND HAD MIGRATED OUT OF ITS NORMAL SECURED POSITION, CAUSING THE FLAP ACTUATOR TO SEIZE.  MAINTENANCE RECTIFICATION: LH #2 FLAP ACTUATOR (P/N C148659-2) REPLACED IAW AMM 27-52-16.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT INCIDENT. (TC# 20190405016)
